MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 311 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 311 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number C311
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2022 was acceptable.Provided data show that quality control recovery is not stable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received randomly questionable results for patient urine samples tested with tpuc3 (total protein urine/csf gen.3) on a cobas c 311 analyzer.The following example was provided by the customer.The sample initially resulted in a value of 0.0 mg/dl.The sample was repeated on a different site and resulted in a value of 12 mg/dl.No questionable result was reported outside of the laboratory.The tpuc3 reagent lot was 626934 with an expiration date of 31-jul-2023.
 
Additional Manufacturer Narrative
Investigation of the reaction monitor shows an unstable reaction.The alarm trace was requested but not provided for the day of the event.The issue is consistent with a handling error as further investigation at the customer's site indicates that someone had altered the measurement limits in the application settings.Per product labeling: "measuring range: 40-2000 mg/l (4 - 200 mg/dl)".The investigation could not identify a product problem.

Brand Name
COBAS C 311 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15868549
Report Number1823260-2022-03771
Device Sequence Number5258847
Product Code JJE
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberC311
Device Catalogue Number04826876001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTACONTAL
Patient SexUnknown